Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pep and fat redistribution
May 5, 2012

Hi there I recently found myself in a situation that required pep, my question is about the side effects. aside from the tiredness and usual nausea I'm wondering can they cause or have facial changes been observed in patients taking pep (in my case combivir) I swear every time I look in the mirror my face is changing (getting thinner ) I can put up with the other side effects but this one has got me worried..

Response from Dr. Young

Hello and thanks for posting.

PEP (i.e., HIV meds for 1 month) would not cause lipodystrophy, nor would we expect HIV to cause fat changes in such a short period of time.

BY



Previous
Am I at risk?
Next
why i was sick

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement